# SDR SWAA2020051844736

- Difficulty date: April 23, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 753-201-00-02 FOUND BS663- 675 HORIZONTAL PRESSURE DECK TO BE CRACKED AT BS 664 LBL 33 WL 201. AREA MARKED. / REMOVED DAMAGE PART OF THE HORIZONTAL PRESSURE WEB BS 663 - 675 LBL 32 - LBL 60 WL 201 AND REPAIRED I.A.W SRM 53-40-51-2R-2 REPAIR 2
